# SDR R61A20100018A

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,088 hours, 10,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 15,088 hours, 10,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY CHECK MAINTENANCE DISCOVERED LEVEL TWO CORROSION ON RT CENTER FLOORBEAM BETWEEN FRAMES 87-88.  MAINTENANCE REMOVED CORROSION IAW EMB 170 SRM 51-12-01.  MAINTENANCE FOUND BEAM TO BE OUT OF LIMITS, DRILLED NEW FLOORBEAM IAW EMB 170 SRM 51-40-02, INSTALLED BEAM IAW EMB 170 SRM 51-43-01 AND 51-41-01.
